Bruising after Botox
These are normal findings after Botox treatment, and the redness and small spots of dried blood at the injection sites will be gone before 24 hours in most instances. You can wash the dried blood off within 30 minutes of treatment, and I actually wipe the areas clean with water before the patient leaves. Bruising will persist longer, but can be limited by avoiding aspirin, ibuprofen and Aleve (NSAID medications) for a week before injections. I hope that this helps.
Tom DeWire, MD, FACS
Bruising and red marks after Botox
You should apply a cool compress to reduce bruising or swelling. Also, for about a week or two before and after your treatment, medications such as aspirin, ibuprofen and St. John's Wort should be avoided, along with alcohol consumption. Avoid working out the day or two before your treatment.
Bruising and Botox
Bruising can be a common
occurrence when you get facial injections. With sensitive skin areas and veins,
no doctor can guarantee that you will not bruise. To prevent bruising, you need
to be prepared, so stop taking omega-3, vitamin E or flaxseed supplements at
least one week prior to your procedures. You should also avoid taking ibuprofen
a few days before, and finally try not to consume alcohol the night before. All
of these increase your chance of bleeding and bruising. Once bruising has
occurred we recommend Arnicare and icing to minimize the swelling and bruising.
Botox and bruising
Botox is a fabulous injection for removing wrinkles in the face. If you are bruising consistently from Botox I wonder if you are taking any vitamins or medications that are contributing to the bruising. Please consult a board certified dermatologist for the best cosmetic results and I would suggest taking Arnica before your next Botox injections.
Bruising and Red Marks after Botox Injections May Need Ice, Arnica, Pills, Cream or Pulsed Dye Laser
Typically, these will go away on their own with very little needed to be done by you. If this happens on a regular basis, I would question the skill level of the injector. Are they a board-certified dermatologist or plastic surgeon? The most skilled of the injectors out there are. If you bruise post-injection, you can use ice, you can use arnica – pills or cream – and this usually works.
If it persists, we might consider using the pulsed dye laser for this — but this is not commonly needed.
Bruising can be reduced by avoiding alcohol, ibuprofen and ASA products 10 days prior to receiving Botox.
Bruising can be reduced by avoiding alcohol, ibuprofen and ASA products 10 days prior to receiving Botox. In addition, you can take arnica montana tablets before and after treatment. If you have a small scab to the injection site your injector should be able to remove it. The small red marks usually subside within 15-20 minutes post injection.
Hope this helps.
Bruising and Scabbing After Botox ???
Thank you for your
Any minor scabs at the injection site should wash away within 24 hours. Bruising, if you get any at all, usually goes away in several days.
For worse bruising, gentle treatments with a vascular laser will help speed the process.
To be sure, see two
or more board-certified providers in your area for a complete evaluation to
make sure you are a good candidate and that it is safe for you to have these
I hope this helps.
Treating scabs and bruising after Botox
I'm not sure why you have "scabs" asI have never seen that but you can keep clean and use some vaseline or antibiotic ointment for them. If you bruise you might want to see why. Some people bruise no matter what but fish oil, Aspirin, blood thinners, garlic , ginseng, ginkgo and several other supplements can increase bruising. Stop all of those for a week to ten days before injections unless prescribed by a doctor. Also, eating a cup of fresh pineapple a day and taking a supplement containing arnica might be helpful as well as using arnica gel afterwards. Warm compresses also help to improve bruising.
Treating Bruises and Marks After Botox
Tiny scabs and redness at the sites of the needle entry can be seen after Botox injections. Occasionally bruising may occur as well. These will both get better with time, usually less than a week. For some people Arnica may work to decrease the duration of bruising. Either way it will all resolve on its own.
Red Marks and Scabs From Botox
Typically this heals on its own, but if it is there for more than 24 hours I suggest going back to your physician and showing the concerns. Best, Dr. Emer.